On recursion operators

Sanders, Jan A. and Wang, Jing Ping (2001) On recursion operators. Physica D: Nonlinear Phenomena, 149 (1-2). pp. 1-10. ISSN 0167-2789. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We observe that application of a recursion operator of the Burgers equation does not produce the expected symmetries. This is explained by the incorrect assumption that D-x(-1), D-x = 1. We then proceed to give a method to compute the symmetries using the recursion operator as a first-order approximation. (C) 2001 Elsevier Science B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: recursion operator; cylindrical Korteweg-de Vries equation (cKdV); symmetries; cosymmetries
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:26
Last Modified: 07 May 2014 11:09
Resource URI: https://kar.kent.ac.uk/id/eprint/702 (The current URI for this page, for reference purposes)
  • Depositors only (login required):